The stability of strong discontinuities which are regulated by the equations of hydrodynamics and which simulate combustion and detonation processes
Differencialʹnye uravneniâ, Tome 5 (1969) no. 8, pp. 1503-1508
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_8_a16,
author = {S. K. Aslanov},
title = {The stability of strong discontinuities which are regulated by the equations of hydrodynamics and which simulate combustion and detonation processes},
journal = {Differencialʹnye uravneni\^a},
pages = {1503--1508},
year = {1969},
volume = {5},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_8_a16/}
}
TY - JOUR AU - S. K. Aslanov TI - The stability of strong discontinuities which are regulated by the equations of hydrodynamics and which simulate combustion and detonation processes JO - Differencialʹnye uravneniâ PY - 1969 SP - 1503 EP - 1508 VL - 5 IS - 8 UR - http://geodesic.mathdoc.fr/item/DE_1969_5_8_a16/ LA - ru ID - DE_1969_5_8_a16 ER -
%0 Journal Article %A S. K. Aslanov %T The stability of strong discontinuities which are regulated by the equations of hydrodynamics and which simulate combustion and detonation processes %J Differencialʹnye uravneniâ %D 1969 %P 1503-1508 %V 5 %N 8 %U http://geodesic.mathdoc.fr/item/DE_1969_5_8_a16/ %G ru %F DE_1969_5_8_a16
S. K. Aslanov. The stability of strong discontinuities which are regulated by the equations of hydrodynamics and which simulate combustion and detonation processes. Differencialʹnye uravneniâ, Tome 5 (1969) no. 8, pp. 1503-1508. http://geodesic.mathdoc.fr/item/DE_1969_5_8_a16/